# SDR C2XA02CL136

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500
- Part serial: 223398
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DTW FLIGHT 3318 THE CREW REPORTED A NR 2 FIRE DETECT FAIL MESSAGE ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FIRE LOOP DETECTOR AND CLEANED THE NR 2 ENGINE FIRE BOTTLE CANNON PLUG.
